Stick number of tangles, J. Knot Theory Ramifications, 26 (2017), no. 13, 1750094, 9 pp. (with Y. Huh and J. Lee)
Circle arrangements of link projections, Kobe J. Math., 34 (2017), no. 1-2, 27–36. (with N. Ito and S. Matsuzaki)
Strong and weak (1,3) homotopies on knot projections, Osaka J. Math., 52 (2015), no. 3, 617-646. (with N. Ito and Y. Takimura)
Discontinuous maps whose iterations are continuous, Nihonkai Math. J., 25 (2014), no. 2, 119-125. (arXi:1310.1804)
Mapping a knot by a continuous map, J. Knot Theory Ramifications, 23 (2014), no. 10, 1450052, 14 pp. (arXi:1409.0399)
Plane curves in an immersed graph in $R^2$, J. Knot Theory
Ramifications, 22 (2013) 1350003 (2013) [10 pages] DOI:
10.1142/S021821651350003X (with M. Sakamoto) (arXiv:1210.7315)
Multiplicity of a space over another space, J. Math. Soc. Japan, Vol. 64, No. 3 (2012), 823-849. (arXiv:1101.1700)
$\triangle Y$-exchanges and the Conway-Gordon theorems, J. Knot Theory
Ramifications, 21 (2012), No. 7, 1250067. (with R. Nikkuni) (arXiv:1104.0828)
On intrinsically knotted or completely 3-linked graphs, Pacific J.
Math., Vol. 252, No. 2, (2011), 407-425. (with R. Hanaki, R. Nikkuni,
and A. Yamazaki) (arXiv:1006.0698)
Braid presentation of spatial graphs, Tokyo J. Math. 33 (2010), no. 2, 509-522. (with K. Kanno) (arXiv:0901.1511)
Almost positive links have negative signature, Journal of Knot Theory
and Its Ramifications, Vol. 19, No. 2 (2010), 187–289. (with J.
A graph-theoretic approach to a partial order of knots and links,
Topology Appl., 157 (2010), 1002–1010. (with T. Endo and T. Itoh) (arXiv:0806.3595)
Circle immersions that can be divided into two arc embeddings, Proc. Amer. Math. Soc. 138 (2010), 743-751. (arXiv:0902.1478)
Symmetries of spatial graphs and Simon invariants, Fund. Math. 205 (2009), 219-236. (with R. Nikkuni) (arXiv:0708.0066)
Unknotting numbers of diagrams of a given nontrivial knot are
unbounded, Journal of Knot Theory and its Ramifications, 18 (2009), no.
8, 1049-1063. (arXiv:0805.3174)
An irreducible rectangle tiling contains a spiral, Journal of Geometry, 90 (2008), 175-184. (with T. Motohashi) pdf
2-irreducibility of spatial graphs, Journal of Knot Theory and its
Ramifications, 15 (2006), no. 1, 31-41. (with F. Lei and G. Zhang) pdf
Newly found forbidden graphs for trivializability, Journal of Knot
Theory and its Ramifications, 14 (2005), no. 4, 523-538. (with R.
Nikkuni, M. Ozawa, and Y. Tsutsumi) pdf
Identifiable projections of spatial graphs, Journal of Knot Theory and
its Ramifications, 13 (2004), no. 8, 991-998. (with Y. Huh) pdf
A large complete graph in a space contains a link with large link
invariant, Journal of Knot Theory and its Ramifications, Vol. 12, No. 7
(2003), 915-919. (with M. Shirai) pdf
Homology classification of spatial graphs by linking numbers and Simon
invariants, Topology Appl., vol. 134, 53-67, (2003). (with R. Shinjo) pdf
Local moves on spatial graphs and finite type invariants, Pacific J. Math., vol. 211, 183-200, (2003). (with A. Yasuhara)
Band description of knots and Vassiliev invariants, Math. Proc.
Cambridge Philos. Soc., 133 (2002), no. 2, 325-343. (with A. Yasuhara)
Clasp-pass moves on knots, links and spatial graphs, Topology and its
Applications, 122 (2002), no. 3, 501-529. (with A. Yasuhara)
Realization of Vassiliev invariants by unknotting number one knots,
Tokyo J. Math., 25 (2002), no. 1, 17-31. (with Y. Ohyama and S. Yamada)
Dividing a topological space into mutually disjoint and mutually
homeomorphic subspaces, Topology and its Applications, 122 (2002),
Irreducibility of spatial graphs, Journal of Knot Theory and its Ramifications, 11, (2002), 121-124. pdf
Vassiliev invariants of knots in a spatial graph, Pacific Journal of Mathematics, 200, (2001), 191-205. (with Y. Ohyama)
The Kanenobu-Miyazawa conjecture and the Vassiliev-Gusarov skein
modules based on mixed crossings. Proc. Amer. Math. Soc. 129 (2001),
2799-2802. (with J. Przytycki)
Realization of knots and links in a spatial graph, Topology Appl. 112 (2001), no. 1, 87--109. (with A. Yasuhara)
Higher dimensional links in a simplicial complex embedded in a sphere, Pacific J. Math. 194 (2000), no. 2, 465--467.
Regular projections of knotted handcuff graphs, Journal of Knot Theory
and its Ramifications, 7, (1998), 509-517. (with C. Yoshioka)
Total curvature of graphs in Euclidean spaces, Differential Geometry and its Applications, 8, (1998), 135-155.
Knotted subgraphs in a spatial graph, Kobe Journal of Mathematics, 14 (1997), 207--212.
Delta unknotting operation and vertex homotopy of graphs in $R^3$,
Proceedings of Knots 96 Tokyo, (S. Suzuki ed.), World Scientific Publ.
Co., (1997), 185-200. (with T. Motohashi)
Knot-inevital projections of planar graphs, Journal of Knot Theory and
Its Ramifications, 5, (1996), 877-883. (with T. Tsukamoto)
Homology classification of spatial embeddings of a graph, Topology and its Applications, 65, (1995), 205-228.
Knotted projections of planar graphs, Proceedings of the American Mathematical Society, 123, (1995), 3575-3579.
On $C$-diatance of knots, Kobe Journal of Mathematics, 11, (1994), 117-127. (with A. Yasuhara)
Yamada polynomial and crossing number of spatial graphs, Revista
Matematica de la Universidad Complutense de Madrid, 7, (1994), 247-277.
(with T. Motohashi and Y. Ohyama)
Cobordism, homotopy and homology of graphs in $R^3$, Topology, 33, (1994), 509-523.
Link homotopy invariants of graphs in $R^3$, Revista Matematica de la Universidad Complutense de Madrid, 7, (1994), 129-144.
Cobordism of theta curves in $S^3$, Mathematical Proceedings of Cambridge Philosohical Society, 113, (1993), 97-106.
On unknotting operations of two-bridge knots, Mathematische Annalen, 291, (1991), 579-589.
Unknotting operations involving trivial tangles, Osaka Journal of
Mathematics, 27, (1990), 555-566. (with J. Hoste and Y. Nakanishi)
A partial order of links, Tokyo Journal of Mathematics, 12, (1989), 475-484.
A partial order of knots, Tokyo Journal of Mathematics, 12, (1989), 205-229.
Department of Mathematics, School of Education, Waseda University